Review: Chen Chung Chang, Anne C. Morel, Some Cancellation Theorems for Ordinal Products of Relations; Chen Chung Chang, Cardinal and Ordinal Multiplication of Relation Types; C. C. Chang, Ordinal Factorization of Finite Relations [Book Review]

Journal of Symbolic Logic 31 (1):129-130 (1966)
  Copy   BIBTEX


This article has no associated abstract. (fix it)



    Upload a copy of this work     Papers currently archived: 83,802

External links

  • This entry has no external links. Add one.
Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Similar books and articles

Reverse Mathematics and Ordinal Multiplication.Jeffry L. Hirst - 1998 - Mathematical Logic Quarterly 44 (4):459-464.
On a Chang Conjecture. II.Ralf-Dieter Schindler - 1998 - Archive for Mathematical Logic 37 (4):215-220.
Chang’s Conjecture and weak square.Hiroshi Sakai - 2013 - Archive for Mathematical Logic 52 (1-2):29-45.
Parity demystified.Erik Carlson - 2010 - Theoria 76 (2):119-128.
Turing computations on ordinals.Peter Koepke - 2005 - Bulletin of Symbolic Logic 11 (3):377-397.


Added to PP

1 (#1,573,626)

6 months
1 (#497,632)

Historical graph of downloads

Sorry, there are not enough data points to plot this chart.
How can I increase my downloads?

Citations of this work

No citations found.

Add more citations

References found in this work

No references found.

Add more references